Opuscula Math. 30, no. 1 (2010), 79-94
http://dx.doi.org/10.7494/OpMath.2010.30.1.79

 
Opuscula Mathematica

Hyponormal differential operators with discrete spectrum

Zameddin I. Ismailov
Erdal Unluyol

Abstract. In this work, we first describe all the maximal hyponormal extensions of a minimal operator generated by a linear differential-operator expression of the first-order in the Hilbert space of vector-functions in a finite interval. Next, we investigate the discreteness of the spectrum and the asymptotical behavior of the modules of the eigenvalues for these maximal hyponormal extensions.

Keywords: hyponormal operators, differential operators, minimal and maximal operators, extension of operators, compact operators, eigenvalues, asymptotes of eigenvalues.

Mathematics Subject Classification: 47A20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Zameddin I. Ismailov, Erdal Unluyol, Hyponormal differential operators with discrete spectrum, Opuscula Math. 30, no. 1 (2010), 79-94, http://dx.doi.org/10.7494/OpMath.2010.30.1.79

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.